It is currently Sun Aug 20, 2017 11:52 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Tue Jul 10, 2012 10:29 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Tue Jul 10, 2012 10:02 pm
Posts: 4
Ok so I've been on subutex since august of 2011 when I learned I was pregnant, I continued taking 10mgs a day until I had my son in April. After I had him the doctor switched me to Suboxone films still 10mgs a day. I also have Hep C which I have heard time and time again that suboxone is no good for a Person with Hep C it's pretty much like putting yourself into an earlier grave. I'm not getting treatment for the Hep C because I haven't been back to the doc since I had my son. I am taking Milk Thistle for it though. I have a lOng history of medical problems. In 2010 I was in a car wreck where the truck landed on my chest while flipping 7 times and broke my sternum and fractured my spine, 2 wks later I had my kidney removed due to a mass they found but it was benine, in march of 2011 I had a ruptured tubal pregnancy and then in august of 2011 I was in another car wreck where the ashtray ripped through my shin leaving a whole that I could easily put my fist into and it still hasn't completely healed. Sorry for all of that but I wanted to let you know all my med problems before continuing. After the last wreck was when I got on the subutex. The entire time I was on it I felt great with no Problems. When I got switched to the suboxone films in April I have been overcome with being tired all of the time. And I'm not exaggerating when I say I go to bed around 10pm wake up around 12pm for an hr and fall back to sleep until 4pm, I fall back to sleep around 5pm and am out again until 9pm then go back to bed between 10-11pm and am out again until 12pm the next day. I take my vitamins and don't take anything besides those the milk thistle and my suboxone films. I never had this issue until the doc switched me and my doctor keeps telling me it's not the Films its my Hep C. What do I do? I can't stay awake to take care of my baby or even clean my house. I'm getting extremely depressed. Any advice would be really appreciated? Does anyone else have this issue?


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 11, 2012 9:06 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi -

The films are said to absorb much better than the tablets (or subutex). Most likely you're getting more in terms of dosage now with the film than you were before and you may just have to reduce your dose. That much sleepiness is often an indicator that your dose is too high.

Also, we've had plenty of people come and go on this site who are Hep C and have had no problems that I'm aware of being on suboxone. I'm sure one or more of them will come along and talk to you about it.

I hope this helps ease your mind. Good luck.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 11, 2012 4:23 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Tue Jul 10, 2012 10:02 pm
Posts: 4
I've tried lowering my dose and that doesn't help and no I didn't lower it for only a day I lowered myself down to 4mgs for a wk and I'm still exhausted. It's not my dose. Also I took a subutex today because I wanted to sure this is the problem. I feel great, I got up at 9am cleaned the house I've been playing with my kids all day and am seriously happy. I personally and honestly feel that it's the naloxone making me feel like death


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Jul 11, 2012 4:34 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
You could very well be right that you're hyper-sensitive to the naloxone. If I were you, I'd keep track of my symptoms and speak with my doctor about it at the next appointment. Maybe s/he will work with you and be willing to prescribe you subutex.

Do you spit out after it's dissolved or do you swallow? Try spitting if you don't already - that will keep most of the naloxone from getting into your system (of what little does get through).

I hope you get this worked out soon.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 11, 2012 4:51 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Tue Jul 10, 2012 10:02 pm
Posts: 4
Yea I've done both. I'm nervous about telling my doctor but I really have no choice. I relapsed a month ago on amphetamines but I only relapsed on the metadate so I could stay awake. I was honest with my doctor about it though. Me taking the subutex isn't technically relapsing at least in my mind but again it wasn't prescribed to me but I had to know. He told me as long as I'm honest he would never kck me out of the clinic. Idk i guess I just feel like I'm letting him down but I have to get over it and deal with the situation. It will be better for me in the long run


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group